# SDR IPXA2017012913378

- Difficulty date: January 23, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275449207
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-21
